MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · European review for medical and pharmacological sciences · 2015

Limb deformity in a newborn. Is rifampicin just an innocent bystander?

Kalayci T, Erener-Ercan T, Buyukkale G, Cetinkaya M

Клинический случайСтатьяПеревод в очереди

Аннотация

OBJECTIVE

The first-line antituberculous agents for use during pregnancy have minimal teratogenic effects. The possibility of limb deformity during rifampin use, however, was reported by some researchers.

CASE REPORT: A male newborn was born with a hypoplastic right forearm to a mother with tuberculosis who used isoniazid and rifampicin in the first two months of her pregnancy.

CONCLUSIONS

The limb anomaly in our case might be attributed to rifampicin usage during the first 2 months of pregnancy. Caution should be given with regard to possible congenital malformations which could be associated with the treatment of pregnant women with antituberculous drugs.

Для цитирования: Kalayci T, Erener-Ercan T, Buyukkale G, Cetinkaya M. Limb deformity in a newborn. Is rifampicin just an innocent bystander?. European review for medical and pharmacological sciences. 2015.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.